... all my life with the effects from the disorder and for the past 15yrs from the side effects of ALOT of various meds.i am just comming off lamictal 300mg daily,luvox 300mg daily and seroquel 300mg daily can anyone tell me anything about the med that i haven't read,and the side effects noticed
Today my doc started me on 20mg prozac once daily.i am 39yrs old and have bipolar and have struggled
- 1 Nov 2011 by strain2bsain
- 1 November 2011
- lamictal, luvox, prozac, seroquel, depression, bipolar disorder, post traumatic stress disorder, side effect, borderline personality disorder
strain2bsain, hey there all the way from oahu hawaii, i too am on prozac, 40 mg each day and as long as you are faithfull in taking it, for me it works great, i was able to some what get my norm back and not so depressed. my dr did give me samples of cymbalta because a friend of mine told me its a really good medication that helped her alot. well i held back from taking it untill i could get all my questions answered from my dr, today i took it, and i didnt like the way it made me feel, just really wiered, tired, and confused feeling like im in a fog and my ears are plugged and actually made my anxiety/panic worse, so im not gonna be taking it, and will continue my prozac. some will say you cant feel a difference after one time dose, i think you can. of course depending on the person, so y i wanted to try something else, i still have some depression, anxiety, panic, ptsd and much more that my hopes is for it all to competely go away. i really should just be thankfull that i have gotten at least 75% better then i was in september, i say try it and go for it, hang in there
Hello strain2bsain. Not certain what you've read in regards to prozac. Just be aware that it can cause Hypomania. Its a condition where you'll find yourself often doing the silliest of things, making absurd descisions on issues, tons, bounds of energy, so you can also be extremely excited and even irritable. This sometimes leaves on its own but if it remains, you'll need to see your doctor.best to you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Mar 2011 • 4 answers
Posted 16 May 2011 • 11 answers
Posted 3 Oct 2011 • 12 answers
Posted 7 Jun 2012 • 8 answers
Posted 23 Jan 2018 • 4 answers